Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Caffeine/codeine/propyphenazone overdose

Abdominal cramps: case report

    • 37 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Cevik SE, Yesil O, Ozturk TC, Guneysel O.A different cause of mimicking acute abdominal findings in the emergency department: Ingestion of codeine and caffeine combinations. Akademik Acil Tip Olgu Sunumlari Dergisi 3: 68-70, No. 2, 2012. Available from: URL: http://dx.doi.org/10.5505/jaemcr.2012.07269 - Turkey

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Caffeine/codeine/propyphenazone overdose. React. Wkly. 1424, 17 (2012). https://doi.org/10.2165/00128415-201214240-00055

    Download citation

    Keywords

    • Abdominal Pain
    • Caffeine
    • Paracetamol
    • Oral Intake
    • Activate Charcoal